Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe body pain, difficulty in lying due, had played badminton after a huge gap. Suggestion?

Hi, 3 days back I had severe pain in the lower rib cage and later noticed that there is a small moving lump, the pain has subsided but today I have severe body pain mainly on the upper shoulder , below the buttocks and thighs. Not able to lie down continuously for sleep. I did play Badminton after a few days gap but never have experienced such fatigue and pain. kindly advise. thanks.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
for normal people sometimes if we leave to play for few days and continue that again we will get much more body aches than before because our muscles will in rest in these free time and when we suddenly stretch them and play vigorously we will have this problem so dont worry you will be fine in 1 or 2 days but if you cant bear those pains you can just take a muscle relaxant or pain killer for relief.Thank you.
Answered: Wed, 19 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor